# SDR DALA2017112008215

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 72,287 hours, 53,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WHEEL WELL FWD FRAMES CRACKED.  STOP DRILLED RT AND LT WHEEL WELL FWD FRAMES IAW ERA 536531-14, REV ORIG. OK FOR SERVICE.
